Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules
Représentations p-adiques de groupes p-adiques II : Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules, Astérisque, no. 330 (2010), p. 281-509
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2010__330__281_0,
     author = {Colmez, Pierre},
     title = {Repr\'esentations de $\mathbf{GL}\_2(\mathbf{Q}\_p)$ et $(\varphi, \Gamma)$-modules},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques II : Repr\'esentations de $\mathbf{GL}\_2 (\mathbf{Q}\_p)$ et $(\varphi, \Gamma)$-modules},
     editor = {Berger, Laurent and Breuil, Christophe and Colmez, Pierre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {330},
     year = {2010},
     pages = {281-509},
     zbl = {1218.11107},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2010__330__281_0}
}
Colmez, Pierre. Représentations de $\mathbf{GL}_2(\mathbf{Q}_p)$ et $(\varphi, \Gamma)$-modules, in Représentations $p$-adiques de groupes $p$-adiques II : Représentations de $\mathbf{GL}_2 (\mathbf{Q}_p)$ et $(\varphi, \Gamma)$-modules, Astérisque, no. 330 (2010), pp. 281-509. http://www.numdam.org/item/AST_2010__330__281_0/

[1] Y. André - Filtrations de type Hasse-Arf et monodromie p-adique, Invent. Math. 148 (2002), p. 285-317. | Article | MR 1906151 | Zbl 1081.12003

[2] L. Barthel & R. Livné - Irreducible modular representations of GL 2 of a local field, Duke Math. J. 75 (1994), p. 261-292. | Article | MR 1290194 | Zbl 0826.22019

[3] L. Barthel & R. Livné, Modular representations of GL 2 of a local field: the ordinary, unramified case, J. Number Theory 55 (1995), p. 1-27. | Article | MR 1361556 | Zbl 0841.11026

[4] L. Berger - Représentations p-adiques et équations différentielles, Invent. Math. 148 (2002), p. 219-284. | MR 1906150 | Zbl 1113.14016

[5] L. Berger, Equations différentielles p-adiques et (ϕ,N)-modules filtrés, Astérisque 319 (2008), p. 13-38. | Numdam | MR 2493215 | Zbl 1168.11019

[6] L. Berger, On some modular representations of the Borel subgroup of 𝐆𝐋 2 (𝐐 p ), prépublication, 2008. | Zbl 1219.11079

[7] L. Berger, Représentations modulaires de 𝐆𝐋 2 (𝐐 p ) et représentations galoisiennes de dimension 2, ce volume. | Numdam | Zbl 1233.11060

[8] L. Berger & C. Breuil - Sur quelques représentations potentiellement cristallines de 𝐆𝐋 2 (𝐐 p ), ce volume. | Numdam | Zbl 1243.11063

[9] L. Berger & P. Colmez - Familles de représentations de de Rham et monodromie p-adique, Astérisque 319 (2008), p. 303-337. | Numdam | MR 2493221 | Zbl 1168.11020

[10] L. Berger, H. Li & H. J. Zhu - Construction of some families of 2-dimensional crystalline representations, Math. Ann. 329 (2004), p. 365-377. | Article | MR 2060368 | Zbl 1085.11028

[11] S. Bloch & K. Kato - L-functions and Tamagawa numbers of motives, in The Grothendieck Festschrift, Vol. I, Progr. Math., vol. 86, Birkhäuser, 1990, p. 333-400. | MR 1086888 | Zbl 0768.14001

[12] G. Böckle - Deformation rings for some mod 3 Galois representations of the absolute Galois group of 𝐐 3 , ce volume. | Numdam | Zbl 1223.11141

[13] C. Breuil - Sur quelques représentations modulaires et p-adiques de GL 2 (𝐐 p ). I, Compositio Math. 138 (2003), p. 165-188. | Article | MR 2018825 | Zbl 1044.11041

[14] C. Breuil, Sur quelques représentations modulaires et p-adiques de GL 2 (𝐐 p ). II, J. Inst. Math. Jussieu 2 (2003), p. 23-58. | Article | MR 1955206 | Zbl 1165.11319

[15] C. Breuil, Invariant et série spéciale p-adique, Ann. Sci. École Norm. Sup. 37 (2004), p. 559-610. | Article | MR 2097893 | Zbl 1166.11331

[16] C. Breuil & A. Mézard - Représentations semi-stables de 𝐆𝐋 2 (𝐐 p ), demi-plan p-adique et réduction modulo p, Astérisque 331 (2010), p. 117-178. | Numdam | MR 2667888 | Zbl 1271.11106

[17] C. Breuil & V. Paskunas - Towards a modulo p Langlands correspondence for 𝐆𝐋 2 , prépublication, 2007. | Zbl 1245.22010

[18] C. Breuil & P. Schneider - First steps towards p-adic Langlands functoriality, J. reine angew. Math. 610 (2007), p. 149-180. | MR 2359853 | Zbl 1180.11036

[19] F. Cherbonnier - Représentations p-adiques surconvergentes, thèse de doctorat, université d'Orsay, 1996.

[20] F. Cherbonnier & P. Colmez - Représentations p-adiques surconvergentes, Invent. Math. 133 (1998), p. 581-611. | Article | MR 1645070 | Zbl 0928.11051

[21] F. Cherbonnier & P. Colmez, Théorie d'Iwasawa des représentations p-adiques d'un corps local, J. Amer. Math. Soc. 12 (1999), p. 241-268. | Article | MR 1626273 | Zbl 0933.11056

[22] P. Colmez - Théorie d'Iwasawa des représentations de de Rham d'un corps local, Ann. of Math. 148 (1998), p. 485-571. | Article | MR 1668555 | Zbl 0928.11045

[23] P. Colmez, Espaces de Banach de dimension finie, J. Inst. Math. Jussieu 1 (2002), p. 331-439. | Article | MR 1956055 | Zbl 1044.11102

[24] P. Colmez, Les conjectures de monodromie p-adiques, Séminaire Bourbaki, vol. 2001/2002, exposé n° 897, Astérisque 290 (2003), p. 53-101. | Numdam | MR 2074051 | Zbl 1127.12301

[25] P. Colmez, Une correspondance de Langlands locale p-adique pour les représentations semistables de dimension 2, prépublication http://people.math.jussieu.fr/~colmez/sst.pdf, 2004.

[26] P. Colmez, Série principale unitaire pour 𝐆𝐋 2 (𝐐 p ) et représentations triangulines de dimension 2, prépublication http://people.math.jussieu.fr/~colmez/triangulines.pdf, 2005.

[27] P. Colmez, Espaces vectoriels de dimension finie et représentations de de Rham, Astérisque 319 (2008), p. 117-186. | Numdam | MR 2493217 | Zbl 1168.11021

[28] P. Colmez, Représentations triangulines de dimension 2, Astérisque 319 (2008), p. 213-258. | Numdam | MR 2493219 | Zbl 1168.11022

[29] P. Colmez, Fonctions d'une variable p-adique, ce volume. | Numdam | Zbl 1223.11144

[30] P. Colmez, La série principale unitaire de 𝐆𝐋 2 (𝐐 p ), ce volume. | Numdam

[31] P. Colmez, Représentations de 𝐆𝐋 2 (𝐐 p ) et (φ,Γ)-modules (version provisoire et partielle), prépublication 2007, http://people.math.jussieu.f r/~colmez/unicite.pdf.

[32] P. Colmez, (φ,Γ)-modules et représentations du mirabolique de 𝐆𝐋 2 (𝐐 p ), ce volume. | Numdam | Zbl 1235.11107

[33] P. Colmez & J.-M. Fontaine - Construction des représentations p-adiques semi-stables, Invent Math. 140 (2000), p. 1-43. | Article | MR 1779803 | Zbl 1010.14004

[34] J. Dee - Φ-Γ modules for families of Galois representations, J. Algebra 235 (2001), p. 636-664. | Article | MR 1805474 | Zbl 0984.11062

[35] M. Emerton - p-adic L-functions and unitary completions of representations of p-adic reductive groups, Duke Math. J. 130 (2005), p. 353-392. | MR 2181093 | Zbl 1092.11024

[36] M. Emerton, A local-global compatibility conjecture in the p-adic Langlands programme for GL 2/ , Pure Appl. Math. Q. 2 (2006), p. 279-393. | Article | MR 2251474 | Zbl 1254.11106

[37] M. Emerton, Locally analytic representation theory of p-adic reductive groups: a summary of some recent developments, in L-functions and Galois representations, London Math. Soc. Lecture Note Ser., vol. 320, Cambridge Univ. Press, 2007, p. 407-437. | Article | MR 2392361 | Zbl 1149.22014

[38] M. Emerton, On a class of coherent rings, with applications to the smooth representation theory of 𝐆𝐋 2 (𝐐 p ) in characteristic p, prépublication, 2008.

[39] M. Emerton, Local-global compatibility in the p-adic Langlands programme for 𝐆𝐋 2,𝐐 , en préparation.

[40] J.-M. Fontaine - Représentations p-adiques des corps locaux. I, in The Grothendieck Festschrift, Vol. II, Progr. Math., vol. 87, Birkhäuser, 1990, p. 249-309. | MR 1106901 | Zbl 0743.11066

[41] J.-M. Fontaine, Arithmétique des représentations galoisiennes p-adiques, Astérisque 295 (2004), p. 1-115. | Numdam | MR 2104360 | Zbl 1142.11335

[42] J.-M. Fontaine & J.-P. Wintenberger - Le "corps des normes" de certaines extensions algébriques de corps locaux, C. R. Acad. Sci. Paris 288 (1979), p. 367-370. | MR 526137 | Zbl 0475.12020

[43] F. Q. Gouvêa & B. Mazur - On the density of modular representations, in Computational perspectives on number theory (Chicago, IL, 1995), AMS/IP Stud. Adv. Math., vol. 7, Amer. Math. Soc., 1998, p. 127-142. | Article | MR 1486834 | Zbl 1134.11324

[44] M. Harris & R. Taylor - The geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, vol. 151, Princeton Univ. Press, 2001. | MR 1876802 | Zbl 1036.11027

[45] G. Henniart - Une preuve simple des conjectures de Langlands pour GL(n) sur un corps p-adique, Invent. Math. 139 (2000), p. 439-455. | Article | MR 1738446 | Zbl 1048.11092

[46] L. Herr - Sur la cohomologie galoisienne des corps p-adiques, Bull. Soc. Math. France 126 (1998), p. 563-600. | Article | Numdam | MR 1693457 | Zbl 0967.11050

[47] L. Herr, Une approche nouvelle de la dualité locale de Tate, Math. Ann. 320 (2001), p. 307-337. | Article | MR 1839766 | Zbl 1160.11364

[48] H. Jacquet & R. P. Langlands - Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer, 1970. | MR 401654 | Zbl 0236.12010

[49] K. Kato - Lectures on the approach to Iwasawa theory for Hasse-Weil L-functions via B dR . I, in Arithmetic algebraic geometry (Trento, 1991), Lecture Notes in Math., vol. 1553, Springer, 1993, p. 50-163. | Article | MR 1338860 | Zbl 0815.11051

[50] K. S. Kedlaya - A p-adic local monodromy theorem, Ann. of Math. 160 (2004), p. 93-184. | Article | MR 2119719 | Zbl 1088.14005

[51] C. Khare & J.-P. Wintenberger - Serre's modularity conjecture (I), Invent. Math. 178 (2009), p. 485-504. | Article | MR 2551763 | Zbl 1304.11041

[52] C. Khare & J.-P. Wintenberger, Serre's modularity conjecture (II), Invent. Math. 178 (2009), p. 505-586. | Article | MR 2551764 | Zbl 1304.11042

[53] M. Kisin - Overconvergent modular forms and the Fontaine-Mazur conjecture, Invent. Math. 153 (2003), p. 373-454. | Article | MR 1992017 | Zbl 1045.11029

[54] M. Kisin, The Fontaine-Mazur conjecture for GL 2 , J. Amer. Math. Soc. 22 (2009), p. 641-690. | Article | MR 2505297 | Zbl 1251.11045

[55] M. Kisin, Deformations of 𝒢 𝐐 p and 𝐆𝐋 2 (𝐐 p ) representations, ce volume. | Numdam | Zbl 1233.11126

[56] Z. Mebkhout - Analogue p-adique du théorème de Turrittin et le théorème de la monodromie p-adique, Invent. Math. 148 (2002), p. 319-351. | Article | MR 1906152 | Zbl 1071.12004

[57] R. Ollivier - Mod p representations of p-adic 𝐆𝐋 2 and coefficient systems on the tree, prépublication.

[58] V. Paškūnas - On the restriction of representations of GL 2 (F) to a Borel subgroup, Compos. Math. 143 (2007), p. 1533-1544. | Article | MR 2371380 | Zbl 1136.22010

[59] V. Paškūnas, Extensions for supersingular representations of 𝐆𝐋 2 (𝐐 p ), Astérisque 331 (2010), p. 317-353. | Numdam | MR 2667891 | Zbl 1204.22013

[60] V. Paškūnas, The image of Colmez's Montréal functor, en préparation. | Article | Zbl 1297.22021

[61] B. Perrin-Riou - Théorie d'Iwasawa des représentations p-adiques sur un corps local, Invent. Math. 115 (1994), p. 81-161. | Article | MR 1248080 | Zbl 0838.11071

[62] B. Perrin-Riou, Fonctions Lp-adiques des représentations p-adiques, Astérisque 229 (1995). | Numdam | MR 1327803 | Zbl 0845.11040

[63] P. Schneider & U. Stuhler - Resolutions for smooth representations of the general linear group over a local field, J. reine angew. Math. 436 (1993), p. 19-32. | MR 1207278 | Zbl 0780.20026

[64] P. Schneider & J. Teitelbaum - U(𝔤)-finite locally analytic representations, Represent. Theory 5 (2001), p. 111-128. | Article | MR 1835001 | Zbl 1028.17007

[65] P. Schneider & J. Teitelbaum, Locally analytic distributions and p-adic representation theory, with applications to GL 2 , J. Amer. Math. Soc. 15 (2002), p. 443-468. | Article | MR 1887640 | Zbl 1028.11071

[66] P. Schneider & J. Teitelbaum, Algebras of p-adic distributions and admissible representations, Invent. Math. 153 (2003), p. 145-196. | Article | MR 1990669 | Zbl 1028.11070

[67] P. Schneider & O. Venjakob - Localisations and completions of skew power series rings, à paraître dans Amer. J. Math. | MR 2597504 | Zbl 1191.16041

[68] P. Schneider & M.-F. Vignéras - A functor from smooth o-torsion representations to (φ,Γ)-modules, prépublication, 2008. | Zbl 1278.11061

[69] S. Sen - Continuous cohomology and p-adic Galois representations, Invent. Math. 62 (1980/81), p. 89-116. | Article | MR 595584 | Zbl 0463.12005

[70] M.-F. Vignéras - Cohomology of sheaves on the building and R-representations, Invent. Math. 127 (1997), p. 349-373. | Article | MR 1427623 | Zbl 0872.20042

[71] M.-F. Vignéras, A criterion for integral structures and coefficient systems on the tree of PGL(2,F), Pure Appl. Math. Q. 4 (2008), p. 1291-1316. | Article | MR 2441702 | Zbl 1192.22010

[72] J.-P. Wintenberger - Le corps des normes de certaines extensions infinies de corps locaux ; applications, Ann. Sci. École Norm. Sup. 16 (1983), p. 59-89. | Article | Numdam | MR 719763 | Zbl 0516.12015